Open Access
August, 1980 Multivariate Increasing Failure Rate Average Distributions
Henry W. Block, Thomas H. Savits
Ann. Probab. 8(4): 793-801 (August, 1980). DOI: 10.1214/aop/1176994666


A class of multivariate distributions which is an extension of the class of univariate distributions with increasing failure rate averages is introduced. Properties of this class are studied and examples of distributions which are members of this class are given.


Download Citation

Henry W. Block. Thomas H. Savits. "Multivariate Increasing Failure Rate Average Distributions." Ann. Probab. 8 (4) 793 - 801, August, 1980.


Published: August, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0455.62078
MathSciNet: MR577316
Digital Object Identifier: 10.1214/aop/1176994666

Primary: 60K10
Secondary: 62N05

Keywords: multivariate exponential , Multivariate IFRA distributions , stochastically increasing , Weibull and gamma distributions

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 4 • August, 1980
Back to Top